# SDR FDEA201004221296

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX976500
- Condition: Corroded
- Location: Bs 1135-1177
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK ATTACHED TO FLOOR WEB MAIN CABIN BS 1177- BS 1135, BL0.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK SECTION DIM: 44.7500" TO FLAT BAR DIM: 4" X .5" FROM  7075T6 IAW DWG 53FX976 AND INSTALLED NEW SEAT TRACK SECTION & PARTS IAW SRM 51-30-2.
